# SDR 2006UALA01127

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 24,731 hours, 7,116 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOSPEED BRAKE EICAS MESSAGE ON FINAL APPROACH WHEN SPEEDBRAKE IN ARMED POS AFTER 7 SECONDS.  AUTOSPEED BRAKE EICAS MESSAGE ON FINAL APPROACH WHEN SPEED BRAKE IN ARMED POSITION AFTER 7 SECONDS.  REPLACED K518 AIRGROUND RELAY AND ACCOMPLISHED SYSTEM CHECK.  ALL CHECKED OK.
